# SDR USAA2014060300010

- Difficulty date: May 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN BS 1540 TO BS 1640, LBL45.5. REPLACED SEAT TRACK BETWEEN BS 1540 TO BS 1640, LBL45.5 IAW SRM 53-00-52, FIG 101, DET 1, 51-40-02 & 51-21-00.
